# SDR CA190402016

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 10,451 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Part number: 113A39208
- Condition: Sheared
- Location: Rt Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED AIRCRAFT WAS FLYING ASYMMETRICALLY IN ALL PHASES OF FLIGHT AND UNABLE TO TRIM TO A CO-ORDINATED STATE IN EITHER AUTO OR MANUAL. IN CRUISE AT FL310 CONTROL WHEEL DISPLACED 2 UNITS TO THE RIGHT, RUDDER TRIM AT 2 UNITS TO THE RIGHT WHILE THE PFD INDICATED LEFT RUDDER REQUIRED.  UPON INSPECTION, FOUND THE R/H INBOARD AFT FLAP FULLY EXTENDED WITH FLAPS SELECTED TO THE FLAPS UP POSITION. DURING FURTHER INVESTIGATION R/H INBOARD AFT FLAP CONTROL LINKAGE WAS FOUND SHEARED AT #6 AFT FLAP. NO FURTHER DAMAGED FOUND. INBOARD AFT FLAP CONTROL LINKAGE WAS REPLACED IAW AMM 27-51-12 AND OPS CHECKED SERVICEABLE.
